# SDR 2006FA0000480

- Difficulty date: May 3, 2006
- Submitted: May 15, 2006
- Operation: General aviation
- Aircraft: N1346J
- Make and model: Gulstm 112A
- Aircraft serial: 346
- Engine: Lyc IO360A1A
- System (JASC): 2215 · Autopilot Main Servo
- Part: Roll Servo
- Condition: Misinstalled
- Location: Auto Pilot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ROLL SERVO WAS INSTALLED AND RIGGED INCORRECTLY, THE SET WAS NOT TIGHT ON THE BRIDLE CABLE PIN AND THE BRIDLE CABLE WAS WRAPPED ON THE CAPSTAN INCORRECTLY.  THE INCORRECT INSTALLATION IN CONJUNCTION WITH THE LOOSE SET SCREW ALLOWED THE BRIDLE CABLE LOCATING PIN TO PULL OUT OF THE SERVO CAPSTAN.  THE LOCATING PIN LOCKED THE AILERONS AT FULL DEFLECTION AGAINST THE CAPSTAN GUARD.  THIS CONDITION OCCURRED ON THE GROUND, IN FLIGHT THIS CONDITION WOULD VERY LIKELY RESULT IN AN ACCIDENT.  RECOMMEND ROLL SERVO INSTALLATIONS BE INSPECTED FOR PROPER INSTALLATION AND RIGGING.  THE CONDITION HAS BEEN CORRECTED IAW FLIGHT DOCUMENT AK 1056.  (K)
